David L. Johnson

Professor, Associate Chair
610-758-3759
Ph.D., MIT, 1977
dlj0@lehigh.edu

Interests: 

Differential geometry, complex geometry, geometric measure theory
Spring 2017 Office Hours -- Monday, Wednesday, Friday 1:10pm-2:00pm

Representative Publications: 

Totally geodesic foliations, (with L. B. Whitt), J. Diff. Geo. 15 (1980), 225-235. Volumes of flows, Proc. AMS 104 (1988), 923-931. Some Sharp Isoperimetric Theorems for Riemannian Manifolds (with Frank Morgan). Indiana University Mathematics Journal, 49 (2000), 1017-1042. Partial regularity of mass-minimizing rectifiable sections, (with Penny Smith), Annals of Global Analysis and Geometry 30 (2006), 239-287. Chern-Simons forms on associated bundles, and boundary terms, Geometria Dedicata 120 (2007), 23-34. Minimal surfaces in circle bundles over Riemann surfaces, (with P. Chacon), Bull. London Math. Soc., 43(1) (2011), 33-43.
Spring 2017 Courses Taught -- Math 23, Sections 410-413 - Calculus III; Math 208 - Complex Variables